MathSciNet Relay Station
MathSciNet bibliographic data
MR2053588 (2005e:33017) 33E10 (34B30)
Volkmer, Hans Four remarks on eigenvalues of Lamé's equation. Anal. Appl. (Singap.) 2 (2004), no. 2, 161–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement